# SDR CA980928016

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401A
- Engine: Cont TSIO520VB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 63432611A4
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE RAN ROUGH IN CRUISE.  INSPECTION FOUND ONE FUEL INJECTOR WAS PARTIALLY BLOCKED.  THE FUEL MANIFOLD WAS DISASSEMBLED AND THE SCREEN WITHIN THE MANIFOLD WAS FOUND DISTORTED.  THE FUEL MANIFOLD WAS REPLACED.  THE ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
